# SDR SWAA2022042789457

- Difficulty date: March 30, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242UF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR ACCESS PANEL #242UF; UPPER SURFACE DELAMINATED. / [01] DUPLICATED FAULT; TTG8QOOB5YL;[02] CORRECTING STE #1 TTG8Q00BG5YL;[03] VERIFIED 1-2.
